# SDR VNAA2015070200043

- Difficulty date: July 2, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 25,621 hours, 25,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 1015-1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1015 TO FS 1047 AFT CARGO DOOR FLOOR SILL HAS FILIFORM CORROSION.  R & R AFT CARGO DOOR FLOOR SILL IAW SRM.
